# SDR 95ZZZX1925

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 65B9301425
- Condition: Leaking
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

JFK - DURING WALK-AROUND INSPECTION, FUEL WAS FOUND LEAKING FROM INBD SIDE OF NR 2 PYLON ABOVE ENGINE.  REMOVED L/E GAP COVER PANEL.  FOUND FUEL FEED TUBE LEAKING DUE TO A HOLE CHAFED IN TUBE BY THE PNEUMATIC DUCT CLAMP.  REMOVED TUBE AND ACCOMPLISHED A TEMPORARY REPAIR IAW MM 20-11-05.  LINE REINSTALLED AND PRESSURE CHECKED IAW 28-22-00.  LINE WILL BE REPLACED WITHIN 250 HOURS PER MM.  PNEUMATIC DUCT CLAMP HAD ROTATED AGAINST FUEL TUBE BECAUSE ANTI-ROTATION SPRINGS WERE MISSING FROM CLAMP.  FCD ISSUED TO CHECK OTHER PYLONS FOR SIMILAR CONDITION.
